# SDR CA130314001

- Difficulty date: March 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 1 hours
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim System
- Condition: Binding
- Location: Elevator
- Stage of operation: DE
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ELEVATOR TRIM JAM DURING AUTOPILOT DESCENT AT 16000 FT.  AUTOPILOT WAS MANUALLY DISENGAGED.  WHEN PILOT ATTEMPTED TO TRIM THE NOSE DOWN MANUALLY, IT WAS DISCOVERED THAT THE TRIM WHEEL HAD JAMMED.  PILOT STILL HAD FULL PITCH AND ROLL CONTROL WITH THE YOKE, JUST NO ELEVATOR TRIM.  SUCCESS LANDING.  NTSB ARE INVESTIGATING.
